Can Escitalopram cause dizziness and numbness?

55-year-old woman6 years ago
0 like
314 views
a day

55-year-old woman · 6 years ago
When I turn my head for a fraction of a second I get a kind of dizziness
Alexandre Côté · 6 years ago
It is possible that escitalopram can cause such an adverse effect. It is important to note that this may be related to the dose. For example, if the medication is started too quickly without a gradual increase in dose, some adverse effects may appear more pronounced at the beginning of treatment. On the other hand, other factors other than the drug itself may cause this symptom, such as low blood pressure, labyrinthitis or other factors
Alexandre Côté · 6 years ago
One way to identify if escitalopram may be involved is to cut your tablets in half and take half the dose for a few days. If this does not help, the option of monitoring your blood pressure for a few days could be considered. If none of these causes can be identified in this way, you can refer to your pharmacist to try something that may reduce your vertigo symptoms.

0 like

Answered by

Alexandre Côté
À l'écoute, rigoureux et professionnel.

Care team

Pharmacie Dion, Paquet et Paradis
This care team is no longer available on AskyourPro.

Need help with your health?
Ask your question to a real pro!